Ghent University Academic Bibliography

Advanced

A construction of one-dimensional affine flag-transitive linear spaces

M PAULEY and John Bamberg UGent (2008) FINITE FIELDS AND THEIR APPLICATIONS. 14(2). p.537-548
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
FINITE FIELDS AND THEIR APPLICATIONS
Finite Fields their Appl.
volume
14
issue
2
pages
537-548 pages
Web of Science type
Article
Web of Science id
000255329100019
JCR category
MATHEMATICS
JCR impact factor
0.609 (2008)
JCR rank
95/214 (2008)
JCR quartile
2 (2008)
ISSN
1071-5797
language
English
UGent publication?
yes
classification
A1
id
410540
handle
http://hdl.handle.net/1854/LU-410540
date created
2008-05-18 09:30:00
date last changed
2016-12-19 15:44:03
@article{410540,
  author       = {PAULEY, M and Bamberg, John},
  issn         = {1071-5797},
  journal      = {FINITE FIELDS AND THEIR APPLICATIONS},
  language     = {eng},
  number       = {2},
  pages        = {537--548},
  title        = {A construction of one-dimensional affine flag-transitive linear spaces},
  volume       = {14},
  year         = {2008},
}

Chicago
PAULEY, M, and John Bamberg. 2008. “A Construction of One-dimensional Affine Flag-transitive Linear Spaces.” Finite Fields and Their Applications 14 (2): 537–548.
APA
PAULEY, M., & Bamberg, J. (2008). A construction of one-dimensional affine flag-transitive linear spaces. FINITE FIELDS AND THEIR APPLICATIONS, 14(2), 537–548.
Vancouver
1.
PAULEY M, Bamberg J. A construction of one-dimensional affine flag-transitive linear spaces. FINITE FIELDS AND THEIR APPLICATIONS. 2008;14(2):537–48.
MLA
PAULEY, M, and John Bamberg. “A Construction of One-dimensional Affine Flag-transitive Linear Spaces.” FINITE FIELDS AND THEIR APPLICATIONS 14.2 (2008): 537–548. Print.